# SDR IPXA10658219

- Difficulty date: January 12, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 36,885 hours, 11,429 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113T220129A
- Part serial: 001387
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE: C LT WING - INBD MAIN FLAP INBD AFT FLAP HINGE FTG FOUND CRACKED     LT WING INBD MAIN FLAP INBD HINGE FTG REPAIRED IAW SRM 57-53-02-2R1 FIG201 REV45 ORG MATL IS 7075T73 FORGING, CRACK LENGTH IS 1.5" AT INBD FLANGE & 0.5" AT OTBD FLANGE.  DAMAGED CUTOUT SIZE IS 1.5" X 0.75" (2 LOCATIONS) THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL AND 10134-2007-7075T6511 AS REPAIR ANGLES. REPAIR SIZE IS 2" X 4"
